Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On nilpotent algebras


Author: James Byrnie Shaw
Journal: Trans. Amer. Math. Soc. 4 (1903), 405-422
MSC: Primary 16N40
DOI: https://doi.org/10.1090/S0002-9947-1903-1500651-0
MathSciNet review: 1500651
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16N40

Retrieve articles in all journals with MSC: 16N40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1903-1500651-0
Article copyright: © Copyright 1903 American Mathematical Society